# SDR 2002FA0000337

- Difficulty date: March 4, 2002
- Submitted: March 13, 2002
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Engine: Cont IO520BB
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 9638003425
- Part serial: 2216F
- Condition: Inoperative
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE MASTER CYLINDER WILL NOT HOLD PRESSURE, WHEN PRESSURE IS APPLIED TO THE BRAKE IT BLEEDS DOWN.  REMOVED AND INSTALLED NEW MASTER CYLINDER, OPERATION CHECKED NORMAL.
